# SDR DALA1011225519

- Difficulty date: May 22, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 73,904 hours, 30,374 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Odor
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ONE HOUR INTO THE FLIGHT, CREW NOTED BURNING ODOR IN THE COCKPIT. ACFT RETURNED. MX CHECKED MULTIPLE SYSTEMS AND REPLACED THE LT ACM.
